# SDR 05FDEA00093

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,729 hours, 51,044 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND AFT CARGO DOOR MOVABLE FAIRING MISSING FROM AIRCRAFT.  INSTALLED AFT CARGO DOOR MOVABLE FAIRING PER 727-100 MM  52-33-00-4. OPS CHECK GOOD.
